VOL. 64 · NO. 2 | June 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 64 (2), (June 2020)
No abstract available
Illinois J. Math. 64 (2), (June 2020)
No abstract available
Articles
Erik Walsberg
Illinois J. Math. 64 (2), 141-149, (June 2020) DOI: 10.1215/00192082-8303453
KEYWORDS: 03C64
Diganta Borah, Debaprasanna Kar
Illinois J. Math. 64 (2), 151-168, (June 2020) DOI: 10.1215/00192082-8303461
KEYWORDS: 32F45, 32T27, 32A25
Tokuji Araya, Olgur Celikbas
Illinois J. Math. 64 (2), 169-184, (June 2020) DOI: 10.1215/00192082-8303469
KEYWORDS: 13D07, 13C13, 13C14, 13H10
Ramiz Tapdıgoglu
Illinois J. Math. 64 (2), 185-197, (June 2020) DOI: 10.1215/00192082-8303477
KEYWORDS: 46E35, 47B47, 47B38
H. Jerome Keisler, Yeneng Sun
Illinois J. Math. 64 (2), 199-225, (June 2020) DOI: 10.1215/00192082-8303485
KEYWORDS: 60F15, 03H05, 26E35, 28A35, 28E05, 60A05
B. Bongioanni, E. Harboure, P. Quijano
Illinois J. Math. 64 (2), 227-259, (June 2020) DOI: 10.1215/00192082-8360714
KEYWORDS: 42B20, 35J10
J. K. Langley
Illinois J. Math. 64 (2), 261-290, (June 2020) DOI: 10.1215/00192082-8513350
KEYWORDS: 30D35
Back to Top